Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Integro-differential operators on vector bundles


Author: R. T. Seeley
Journal: Trans. Amer. Math. Soc. 117 (1965), 167-204
MSC: Primary 47.70; Secondary 57.50
MathSciNet review: 0173174
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70, 57.50

Retrieve articles in all journals with MSC: 47.70, 57.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0173174-1
PII: S 0002-9947(1965)0173174-1
Article copyright: © Copyright 1965 American Mathematical Society